# SDR UIEA2017071201173

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 891020
- Condition: Worn
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PRECOOLER WORN AT THE FAN AIR MODULATING VALVE COOLING FINS AT SEVERAL PLACES. REMOVED AND REPLACED THE PRE-COOLER .
